Some classifications of ruled submanifolds
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 823-829
https://doi.org/10.4134/BKMS.2014.51.3.823
Published online May 31, 2014
Dong-Soo Kim, Young Ho Kim, and Sun Mi Jung
Chonnam National University, Kyungpook National University, Kyungpook National University
Abstract : Ruled submanifolds in Euclidean space satisfying some algebraic equations concerning the Laplace operator related to the isometric immersion and Gauss map are studied. Cylinders over a finite type curve or generalized helicoids are characterized with such algebraic equations.
Keywords : Gauss map, ruled submanifold, Grassmannian manifold
MSC numbers : 53A04, 53A05, 53A07
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd